Ulster University Logo

Axiomatic approach to feature subset selection

Wang, Hui and Murtagh, Fionn (1999) Axiomatic approach to feature subset selection. IEEE Transactions on Pattern Analysis and Machine Intelligence, 21 (3). pp. 271-276. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:9686
Deposited By: Professor Hui Wang
Deposited On:09 Mar 2010 15:58
Last Modified:09 May 2016 10:56

Repository Staff Only: item control page